MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AM PICC 2L 5.5FRX55CM 80CM HYDRO NIT SWG; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW AM PICC 2L 5.5FRX55CM 80CM HYDRO NIT SWG; CATHETER INTRAVASCULAR THERAPE
Catalog Number PR-45552-HPHNM
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: the doctor has been having issues with the peel away sheath in the ir picc kits.He can crack it fine but its not "peeling" away, its more like shredding.He has to pull the picc out and try to use a hemostat to try to grab the sheath and pull it out that way.This same issue has happened 4-5 times now.Associated complaints: 9680794-2024-00269, 9680794-2024-00270, 9680794-2024-00271, and 9680794-2024-00272.
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and relevant findings were identified.For part number eb-01052-002 with batch 34c23f0167, a non-conformance was created for the issue of peel-away sheath tears incorrectly; however, without the sample returned for analysis, it cannot be determined if the finding is relevant to the reported event.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: the doctor has been having issues with the peel away sheath in the ir picc kits.He can crack it fine but its not "peeling" away, its more like shredding.He has to pull the picc out and try to use a hemostat to try to grab the sheath and pull it out that way.This same issue has happened 4-5 times now.Associated complaints: 9680794-2024-00269, 9680794-2024-00270, 9680794-2024-00271, 9680794-2024-00272 and 9680794-2024-00273.

Brand Name
ARROW AM PICC 2L 5.5FRX55CM 80CM HYDRO NIT SWG
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18960340
Report Number9680794-2024-00273
Device Sequence Number20846120
Product Code LJS
UDI-Device Identifier00801902095787
UDI-Public00801902095787
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K112896
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue NumberPR-45552-HPHNM
Device Lot Number33F23H0482
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer04/16/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown